MAUDE Adverse Event Report: RESPIRONICS, INC. DS2ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIR ATOR)

RESPIRONICS, INC. DS2ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIR ATOR)
Model Number FRX521H14C
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
A ds2adv auto cpap device was returned to a service center for service.There was no report of patient harm or injury.There was no report of medical intervention.During the evaluation of the device, the service center visually inspected the device and found pca short, ui bezel flat cable burnt.There was no evidence of foam particles or degradation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
DS2ADV AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIR ATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23643523
Report Number2518422-2025-056542
Device Sequence Number18682147
Product Code BZD
UDI-Device Identifier00606959062757
UDI-Public(01)00606959062757
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFRX521H14C
Device Catalogue NumberFRX521H14C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown